- -

Low Complexity Time Synchronization Algorithm for OFDM Systems with Repetitive Preambles

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Low Complexity Time Synchronization Algorithm for OFDM Systems with Repetitive Preambles

Show full item record

Canet Subiela, MJ.; Almenar Terre, V.; Flores Asenjo, SJ.; Valls Coquillat, J. (2012). Low Complexity Time Synchronization Algorithm for OFDM Systems with Repetitive Preambles. Journal of Signal Processing Systems. 68(3):287-301. doi:10.1007/s11265-011-0618-6

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/46598

Files in this item

Item Metadata

Title: Low Complexity Time Synchronization Algorithm for OFDM Systems with Repetitive Preambles
Author:
UPV Unit: Universitat Politècnica de València. Departamento de Ingeniería Electrónica - Departament d'Enginyeria Electrònica
Universitat Politècnica de València. Departamento de Comunicaciones - Departament de Comunicacions
Universitat Politècnica de València. Instituto Universitario de Telecomunicación y Aplicaciones Multimedia - Institut Universitari de Telecomunicacions i Aplicacions Multimèdia
Issued date:
Abstract:
In this paper, a new time synchronization algorithm for OFDM systems with repetitive preamble is proposed. This algorithm makes use of coarse and fine time estimation; the fine time estimation is performed using a ...[+]
Subjects: IEEE 802.11a/g , OFDM , Preamble , Synchronization , VLSI implementation , WLAN
Copyrigths: Reserva de todos los derechos
Source:
Journal of Signal Processing Systems. (issn: 1939-8018 )
DOI: 10.1007/s11265-011-0618-6
Publisher:
Springer Verlag (Germany)
Publisher version: http://dx.doi.org/10.1007/s11265-011-0618-6
Thanks:
This work was supported by the Spanish Ministerio de Educacion y Ciencia under grants TEC2006-14204-C02-01 and TEC2008-06787.
Type: Artículo

This item appears in the following Collection(s)

Show full item record